# SDR COMA0060593

- Difficulty date: July 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 1,262 hours, 1,328 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 00210615
- Condition: Worn
- Location: Vertical Stab
- Part time: 1,262 hours, 1,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL AND VERTICAL STABILIZER BUSHINGS ARE WORN.  REPAIRED HORIZONTAL AND VERTICAL STABILIZER BUSHINGS IAW REO 601R-55-11-22 REV A AND WVAC EO 601R-55-1521.
